# SDR SWIA2024F00556

- Difficulty date: May 11, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WHEEL WELL "L" ANGLE CORRODED ON UPPER AND LOWER SURFACE     (C-CHECK RO 7/9/2024)     INSTALLED 1 EA NEW L ANGLE ON R/H MLG WHEEL WELL REF CRJ 900 SRM 51-42-21-001-001-A01 AND DWG # CC670-10320 REV -F COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
